JOURNAL BROWSE
Search
Advanced SearchSearch Tips
RANDOM FIXED POINT THEOREMS AND LERAY-SCHAUDER ALTERNATIVES FOR Uck MAPS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
RANDOM FIXED POINT THEOREMS AND LERAY-SCHAUDER ALTERNATIVES FOR Uck MAPS
AGARWAL RAVI P.; REGAN DONAL O;
  PDF(new window)
 Abstract
This paper presents new random fixed point theorems for maps and new random Leray-Schauder alternatives for type maps. Our arguments rely on recent deterministic fixed point theorems and on a result on hemicompact maps in the literature.
 Keywords
random fixed point theorems;random Leray-Schauder alternatives;deterministic fixed point theorems;hemicompact maps;
 Language
English
 Cited by
 References
1.
R. P. Agarwal and D. O'Regan, An essential map theory for $U^k_c $and PK maps, Topol. Methods Nonlinear Anal. 21 (2003), 375-386

2.
R. P. Agarwal, Collectively fixed point theorems, Nonlinear Anal. Forum 7 (2002), 167-179

3.
R. P. Agarwal, Fixed point theory of Monch type for general classes of admissible maps, Nonlinear Funct. Anal. Appl. 8 (2003), 609-622

4.
R. P. Agarwal, D. O'Regan, and S. Park, Fixed point theory for multimaps in extension type spaces, J. Korean Math. Soc. 39 (2002), 579-591 crossref(new window)

5.
R. P. Agarwal, D. O'Regan, and M. Sambandham, Random fixed point theory for multivalued countably condensing random operators, Stochastic Anal. Appl. 16 (2002), 1157-1168

6.
H. Ben-El-Mechaiekh and P. Deguire, Approachability and fixed points for non- convex set valued maps, J. Math. Anal. Appl. 170 (1992), 477-500 crossref(new window)

7.
J. Dane,s, Generalized contractive mappings and their fixed points, Comment. Math. Univ. Carolin. 11 (1970), 115-136

8.
K. Deimling, G. S. Ladde, and V. Lakshmikantham, Sample solutions of stochastic boundary value problems, Stochastic Anal. Appl. 3 (1985), 153-162 crossref(new window)

9.
L. Gorniewicz, Topological fixed point theory of multivalued mappings, Kluwer Acad. Publ. Dordrecht, 1999

10.
L. Gorniewicz and M. Slosarski, Topological essentiality and differential inclu- sions, Bull. Austral. Math. Soc. 45 (1992), 177-193 crossref(new window)

11.
T. C. Lin, Random approximations and random fixed point theorems for con- tinuous 1-set contractive random maps, Proc. Amer. Math. Soc. 123 (1995), 1167-1176

12.
D. O'Regan, A continuation type result for random operators, Proc. Amer. Math. Soc. 126 (1998), 1963-1971 crossref(new window)

13.
D. O'Regan, A unified fixed point theory for countably P-concentrative multimaps, Appl. Anal. 81 (2002), 565-574 crossref(new window)

14.
D. O'Regan, Fixed point theory for the $B^k $-admissible maps of Park, Appl. Anal. 79 (2001), 173-185 crossref(new window)

15.
K. K. Tan and X. Z. Yuan, Random fixed point theorems and approximations in cones, J. Math. Anal. Appl. 185 (1994), 378-390 crossref(new window)

16.
M. Vath, Fixed point theorems and fixed point index for countably condensing maps, Topol. Methods Nonlinear Anal. 13 (1999), 341-363

17.
H. K. Xu, Some random fixed point theorems for condensing and nonexpansive operators, Proc. Amer. Math. Soc. 110 (1990), 495-500 crossref(new window)